# SDR 04FDEA01131

- Difficulty date: May 1, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 76,536 hours, 30,650 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strip
- Condition: Torn
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DLE CHAFE STRIP TORN WITH MISSING SECTION.  REMOVED, FABRICATED CHAFE STRIP AND INSTALLED IAW DPS 4.710 & SRM 51-31-01 AT MAE.
